Header

UZH-Logo

Maintenance Infos

Embedding of hyperbolic groups into products of binary trees


Buyalo, S; Dranishnikov, A; Schroeder, V (2007). Embedding of hyperbolic groups into products of binary trees. Inventiones Mathematicae, 169(1):153-192.

Abstract

We show that every Gromov hyperbolic group Γ admits a quasi-isometric embedding into the product of n+1 binary trees, where n=dim∂∞Γ is the topological dimension of the boundary at infinity of Γ.

Abstract

We show that every Gromov hyperbolic group Γ admits a quasi-isometric embedding into the product of n+1 binary trees, where n=dim∂∞Γ is the topological dimension of the boundary at infinity of Γ.

Statistics

Citations

15 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:07 Dec 2009 14:11
Last Modified:05 Apr 2016 13:23
Publisher:Springer
ISSN:0020-9910
Publisher DOI:https://doi.org/10.1007/s00222-007-0045-2

Download

Full text not available from this repository.
View at publisher